Home   /   Our Products   /   Aeknil 500 mg Paracetamol Tablets



Aeknil 500 mg Paracetamol Tablets

Therapeutic Pharmaceuticals

Akenil Tablets are over - the - counter products containing paracetamol as its major constituent. It is highly effective in providing relief from common fevers, toothache, backache, headaches, rheumatic and muscle pains, sore throat, aches and pains of colds and flu. In addition to this, these paracetamol tablets are also recommended to patients with osteoarthritis for relieve in associated pain.

Specifications :

Route of administration Oral
Primary pack Alu-PV(D)C blister
Secondary pack 100 x 10's, 1000's jar

Application Sheet


Contains (ingredients per tablet) :

  • Paracetamol 500 mg
  • Excipients q.s.

Uses :

  • Fevers
  • Headaches
  • Toothache
  • Backache
  • Rheumatic and muscle pains
  • Sore throat
  • Pain caused due to cold and flu

Dosage :

Adults and children of 12 years and over :

  • 1 to 2 tablets (500 mg to1g) in every 4 to 6 hours
  • Maximum dosage of 4 g daily

Children of 6 to 11 years :

  • 250 mg to 500 mg in every 4 to 6 hours
  • Maximum daily dose of 60mg/kg is permissible of taken in doses of 10-15mg/kg throughout a 24 hour period

Administration :

  • Swallow the tablet whole with a glass of water

Warning :

  • Advised to keep out of reach of children
  • Not recommended for people allergic to paracetamol
  • It is advised to immediately contact health care provider in case the pain lasts for more than 10 days and redness or fever lasts for more than 3 days

Precautions :

  • Prescribed with care to patients with impaired kidney or liver function, hepatic impairment
  • No advised to administer other Paracetamol containing medicines concurrently

Looking for Product Name ?

x

Send SMS Enquiry

*Please Enter Requirment

*Please Enter valid Mobile Number

*Please Enter Proper Name